MathSciNet Relay Station
MathSciNet bibliographic data
MR480723 (58 #876) 20D10
Harris, Morton E. A note on solvable $2$-components of finite groups. Arch. Math. (Basel) 29 (1977), no. 4, 344–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement